Stochastic Stability in Assignment Problems

Détails

ID Serval
serval:BIB_FEECEFB319F0
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Institution
Titre
Stochastic Stability in Assignment Problems
Périodique
Journal of Mathematical Economics
Auteur(s)
Klaus B., Newton J.
ISSN
0304-4068
Statut éditorial
Publié
Date de publication
01/2016
Peer-reviewed
Oui
Volume
62
Pages
62-74
Langue
anglais
Résumé
In a dynamic model of assignment problems, it is shown that small deviations suffice to move between stable outcomes. This result is used to obtain no-selection and almost-no-selection results under the stochastic stability concept for uniform and payoff-dependent errors. There is no-selection of partner or payoff under uniform errors, nor for agents with multiple optimal partners under payoff-dependent errors. There can be selection of payoff for agents with a unique optimal partner under payoff-dependent errors. However, when every agent has a unique optimal partner, almost-no-selection is obtained.
Mots-clé
Assignment problem, (Core) stability, Decentralization, Stochastic stability
Web of science
Création de la notice
20/11/2015 17:33
Dernière modification de la notice
20/08/2019 17:29
Données d'usage